系统工程理论与实践
     
 首页  |  期刊介绍  |  编 委 会  |  投稿指南  |  期刊订阅  |  广告服务  |  友情链接  |  下载中心  |  联系我们  |  留言板  |  电子刊  
系统工程理论与实践  2016, Vol. 36 Issue (9): 2424-2431    DOI: 10.12011/1000-6788(2016)09-2424-08
论文 最新目录| 下期目录| 过刊浏览| 高级检索 |
一类随机系统的概率密度函数形状控制
杨恒占1,2, 钱富才1,3, 高嵩2, 江涛1
1. 西安理工大学 自动化与信息工程学院, 西安 710048;
2. 西安工业大学 自主无人系统研究中心, 西安 710021;
3. 西安卫星测控中心 航天器在轨故障诊断与维修重点实验室, 西安 710043
The shape control of probability density function for a class of stochastic systems
YANG Hengzhan1,2, QIAN Fucai1,3, GAO Song2, JIANG Tao1
1. School of Automation and Information Engineering, Xi'an University of Technology, Xi'an 710048, China;
2. Research Center of Autonomous Unmanned Systems, Xi'an Technological University, Xi'an 710021, China;
3. Key Laboratory of Spacecraft In-orbit Fault Diagnosis and Repair, Xi'an Satellite Control Center, Xi'an 710043, China

版权所有 © 2011《系统工程理论与实践》编辑部
京ICP备05002806号-11 
地址:北京中关村东路55号 100190 电话: 010-82541862、1428 Email: xtll@chinajournal.net.cn
本系统由北京玛格泰克科技发展有限公司设计开发  技术支持:support@magtech.com.cn